MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CA 19-9 IMMUNOASSAY; TEST, CARBOHYDRATE ANTIGEN (CA19-9)

ROCHE DIAGNOSTICS ELECSYS CA 19-9 IMMUNOASSAY; TEST, CARBOHYDRATE ANTIGEN (CA19-9)
Catalog Number 11776193122
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e 411 analyzer (disk system) serial number is (b)(6).Qc was in range on the day of the event.The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a questionable elecsys ca 19-9 result from the cobas e 411 analyzer (disk system).The initial result was 7.4 iu/ml.The patient was retested at another lab with a result of 940 iu/ml.The initial sample was retested, and the repeat result was 710 iu/ml.
 
Additional Manufacturer Narrative
The initial result reported was approximate.The exact initial result of 7.54 u/ml was provided.Another repeat result of 926.5 u/ml from the reported cobas e 411 was provided.The calibration and qc data provided were several days after the event.The customer has had several qc points out of range, which can indicate that there might be a general qc handling issue or an instrument issue present.The investigation was unable to determine a direct root cause.

Brand Name
ELECSYS CA 19-9 IMMUNOASSAY
Common Device Name
TEST, CARBOHYDRATE ANTIGEN (CA19-9)
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22176056
Report Number1823260-2025-01785
Device Sequence Number12717413
Product Code NIG
UDI-Device Identifier04015630904297
UDI-Public04015630904297
Combination Product (Y/N)N
Initial Reporter CountryJO
PMA/510(K) Number
K050231
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue Number11776193122
Device Lot Number782391
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer06/20/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown